It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High & Low Blood Pressure Board Index
Pages: 1Showing 1 - 8 of 8 for heartburn all of a sudden. (0.015 seconds)


... HMF.....I never had heartburn until I started taking atenolol. My entire way of eating changed after taking this pill. I tried every combination of food to see if the pain was caused by what I was eating. But it wasn't. ... (5 replies)
... I was awake all night with heartburn for the first time in my life, and it's not going away despite Rolaids all day. I am on meds for high blood pressure, is heartburn a symptom of something HBP related? ... (5 replies)
... Heartburn is most definitely a symptom of angina pectoris, but not hypertension. It was my only symptom for YEARS of what turned out to be an almost comple blockage of my right coronary artery. ... (5 replies)

... I too got heartburn soon after starting atenolol. Had multiple test done and was dixed with hiatial hernia. ... (5 replies)
... I've heard that many people who are having a heart attack think it is just heartburn. I'd discuss your symptoms with a medical professional immediately to rule that possibility out. ... (5 replies)
... ntil this week. I've seen the doc, it turns out I've had the flu, and been taking ibuprofen to curb muscle and headache pains. She feels the ibuprofen has done a bit of damage to my stomach, and hence some reflux. She prescribed Zantac for me to take for a few weeks, to "heal" my stomach and get back on track. ... (5 replies)
... Let me first appologize, this will be a bit long. ... (53 replies)
... Ever since I started taking this I get this burning, sometimes sharp sensation on the left side of my chest. I've had heartburn before, but it's always been dead center, so this scared the living hell out of me the first time I felt it. ... (6 replies)




Pages: 1

All times are GMT -7. The time now is 01:23 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!